# SDR 2007UALA00906

- Difficulty date: March 25, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,838 hours
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED C/B'S IN AFT GALLEY POPPED.  F/A'S IN MID CABIN REPORTED SMELL PRIOR TO C/B POPPING.  [SUP 4-20-07]   ALL CART CONTROLLER CB'S REPORTED POPPED AT SAME TIME. RESET CB'S.  RAN CART CONTROLLERS FOR 5 MINUTES EACH. COULD NOT REPEAT PROBLEM. SUSPECT POWER SURGE. MID GALLEY ODOR DUE TO C31 CHILLER. CHILLER OPERATES LOUDLY AND CAUSING ELECTRICAL ODOR. NEEDS NEW CHILLER.
